JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 5, Article 66
Integral Means Inequalities for Fractional Derivatives of Some General Subclasses of Analytic Functions

    Authors: Tadayuki Sekine, Kazuyuki Tsurumi, Shigeyoshi Owa, Hari M. Srivastava,  
    Keywords: Integral means inequalities, Fractional derivatives, Analytic functions, Univalent functions, Extreme points, Subordination  
    Date Received: 26/06/02  
    Date Accepted: 04/07/02  
    Subject Codes:


    Editors: Drumi Bainov,  

Integral means inequalities are obtained for the fractional derivatives of order $ p+lambda$ $ (0leqq pleqq n;$ $ 0leqqlambda <1)$ of functions belonging to certain general subclasses of analytic functions. Relevant connections with various known integral means inequalities are also pointed out.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login